# SDR AT0600002

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 762906B
- Part serial: 0134
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 330 LOST L AC BUSS, G/S A/C EMERGENCY POWER ON NUMEROUS FAULTS AND INDICATION ERRORS.  REPLACED EPCU AND OPS CHECKED REF AMM 24-21.
